# SDR QXEA0100774

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 31,707 hours, 37,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: XB864041
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EXIT SIGN ON SEAT 9A WAS FOUND LOOSE.  REMOVED AND REPLACED EXIT SIGN.  OPERTAIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
